# SDR CA000320021

- Difficulty date: February 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 7600 · Engine Controls
- Part: Indicator
- Part number: MPN210302
- Condition: Failed
- Location: Throttle
- Component: Engine Controls, Ge, CF343A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE CREW RECEIVED A SPOILER CONFIG EICAS WARNING AND A MASTER CAUTION. THE TAKEOFF WAS ABORTED. THE PROBLEM WAS TRACED TO THE THROTTLE POSITION SENSOR AND IT WAS REPLACED.
